MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DISCOVERY ELBOW; DISC ULNA X-SMALL E+ BEARING KIT

ENCORE MEDICAL L.P. DISCOVERY ELBOW; DISC ULNA X-SMALL E+ BEARING KIT
Model Number 540-01-005
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 08/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - surgeon stated that the patients use of walker for ambulation likely cause of bearing wear.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as bearing wear.The actual length of in-vivo for the items listed is unknown as the original surgery date was not provided or could be established.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.This investigation is limited in scope as only partial information was provided to djo surgical for review.The revised items were not returned for examination and the lot numbers were not provided.To adequately investigate this event, the lot numbers are necessary.Given the limited information, a search of djo and available zimmer biomet records for the previous surgery produced no results, therefore; the items could not be verified.If this information is submitted at a future date, this investigation will be re-evaluated.Customer complaint history of the reported items showed no present trends or on-going issues that are needing a review.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
DISCOVERY ELBOW
Common Device Name
DISC ULNA X-SMALL E+ BEARING KIT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key12345111
Report Number1644408-2021-00861
Device Sequence Number4407437
Product Code JDC
UDI-Device Identifier00190446254560
UDI-Public(01)00190446254560
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K090473
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number540-01-005
Device Catalogue Number540-01-005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
540-00-004 LOT UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight113